Journal of Dermatology and Venereology

Volume 2, Issue 1 (2021)

Case Report - Open Access
Photosensitive Lichenoid Eruption Induced by Gabapentin Reaction Mechanism: A Case Report

Karolyn A Wanat, Roberto Novoa, John Harris,*, George Cotsarelis

Department of Medicine, Division of Dermatology, University of Massachusetts Medical School, Worcester, MA, USA.

*Corresponding Author:
John Harris
Department of Medicine, Division of Dermatology, University of Massachusetts Medical School, Worcester, MA, USA.
E-mail: jhonh@umass.edu

Received date: February 20, 2021; Accepted date: March 05, 2021; Published date: March 12, 2021

Citation: Wanat KA, Novoa R, Harris J, Cotsarelis G. Photosensitive Lichenoid Eruption Induced by Gabapentin Reaction Mechanism: A Case Report. J Dermatol Venereol. 2021;2(1):6-8.

Copyright: © 2021 Wanat KA, et al. This is an open-access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.

Abstract

Gabapentin typically features a sensible safety profile with adequate tolerance. The incidence of adverse reactions in the skin, hair, and tissue layer thanks to gabapentin is low. Here, we tend to gift a case of lichenoid-sensitive eruption thanks to the application of gabapentin in exposed areas. A lichenoid eruption with skin lesions that square measure widespread distribution needs a drug history similarly to stop the consumption of the drug in question. look at skin test} and/or image test to ensure the designation.

Keywords

Photosensitive; Lichenoid eruption; Drug; Gabapentin; Skin test



HTML Format Will Be Updated Soon...